MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; LINER/NON-HOODED-NEU, MP10, HXE-PLUS, 36MM

ENCORE MEDICAL L.P. DJO SURGICAL; LINER/NON-HOODED-NEU, MP10, HXE-PLUS, 36MM
Catalog Number 931-36-760
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to has pain associated with external rotation and abduction of the hip.
 
Additional Manufacturer Narrative
Agent reported revision surgery due to pain associated with external rotation and abduction of the hip.Complaint has been evaluated and is similar to report number 1644408-2019-00871; 931-36-752, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
LINER/NON-HOODED-NEU, MP10, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25586570
Report Number1644408-2026-01207
Device Sequence Number12123339
Product Code LPH
UDI-Device Identifier00888912099646
UDI-Public00888912099646
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Catalogue Number931-36-760
Device Lot Number889N1915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-363 LOT: 868B1107.; 425-98-012 LOT: 564G1029.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale